# SDR 05FDEA02877

- Difficulty date: September 14, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1139-1159
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC COMPT BETWEEN STA 1139 AND STA 1159, LONGERON 51L CORRODED.  REMOVED AND NEW SPLICE INSTALLED AS PER SRM 51-31-01 VOL.II, SRM 51-33-01 VOL.II SRM   51-35-01 VOL.II AND DRAWING AAA 7086. NEW SPLICE PART. NR AAA 7086-1 FABRICATED PER   DRAWING AAA 7086. MINOR REPAIR PER GMM 6-2-100.
